Rite Aid Extra Strength 500 mg Acetamino...

Category: Tag:

Price: price a - (Details)


Whether it’s a headache, arthritis, knee pain, neck pain, or back pain relief you want, Rite Aid Pharmacy has the pain relief products you need. These Maximum Strength Acetaminophen Rapid Release Capsules offer the arthritis pain relief, back pain relief, joint pain relief, or muscle pain relief you’re seeking. Each gel-cap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. The bottle has an easy-open cap and comes with 225 rapid release gelcap pills for instant pain relief. Perfect for those with arthritis, carpal tunnel, and other hand-related injuries and illnesses, our easy open bottle has you covered. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 4.41 x 2.17 x 2.13 inches; 0.48 Ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B001L452G6

EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen Rapid Release Gels to the active ingredient in top brands. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.
EASY-OPEN BOTTLE: When you need pain relief, you want a quick and easy bottle to open. Rite Aid Acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go.
NO ASPIRIN: Each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button